# SDR GUUA04280801

- Difficulty date: April 28, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N81536
- Make and model: Beech 1900D
- Aircraft serial: UE152
- Aircraft time: 25,826 hours, 31,046 cycles
- Engine: Pwa PT6*
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, STRONG FUEL SMELL IN THE CABIN WITH BLOWERS ON HIGH.  RAN BOTH ENGINES COULD NOT DETECT ODOR TREATED CARPET AS NEEDED.
